# SDR FDEA202503200466

- Difficulty date: March 20, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N175FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63106
- Aircraft time: 9,209 hours, 4,545 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 500 Flap
- Part time: 9,209 hours, 4,545 cycles
- Component: Flap, Boeing
- Component part number: 113T3100108G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBD TE FLAP LOWER SURFACE WITH DENT AT WS 746.2 AND AT 6'' FROM TE. LEFT WING OUTBD TE FLAP LOWER SURFACE AT WS 746.2 AND AT 6'' FROM TE WAS REPAIRED   I.A.W B767 SRM 57-53-01-2R FIG 201 SHEET 6 TABLE 2 AND SRM 51-70-17-0G PAR 4-A FIG 10 REV 90   AUG 15/2024
